International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

A view on rb-convergence in multiset topological spaces


Author(s): B Amudhambigai, G Vasuki and N Santhiya

Abstract: This paper deals with the concepts of regular b-closed M-sets and regular b-continuous M-set functions are studied with necessary examples. Also the concepts of rb-convergence to a point, rb-accumulates to a point, rb-S-closed M-spaces are studied and some interesting properties are discussed. Finally, sequence of rb-convergence and rb-Hausdorff M-spaces are discussed.

Pages: 226-230 | Views: 477 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
B Amudhambigai, G Vasuki and N Santhiya. A view on rb-convergence in multiset topological spaces. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 226-230.
Call for book chapter
International Journal of Statistics and Applied Mathematics